MathSciNet Relay Station
MathSciNet bibliographic data
MR1253200 14H30 (14E20)
Raynaud, M. Revêtements de la droite affine en caractéristique $p>0$ et conjecture d'Abhyankar. (French) [Coverings of the affine line in characteristic $p$ and the Abhyankar conjecture] Invent. Math. 116 (1994), no. 1-3, 425–462.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement